Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On certain support points of the class $ S$


Authors: Louis Brickman and Stephan Ruscheweyh
Journal: Proc. Amer. Math. Soc. 92 (1984), 61-63
MSC: Primary 30C55; Secondary 30C70
DOI: https://doi.org/10.1090/S0002-9939-1984-0749891-6
MathSciNet review: 749891
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A support point of $ S$ maps the unit disk onto the complement of an analytic arc going to $ \infty $. We study the case where this arc has an analytic continuation through its finite endpoint and back to $ \infty $. As an application we find that only under severe restrictions can a Bazilevič function be a support point of $ S$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30C55, 30C70

Retrieve articles in all journals with MSC: 30C55, 30C70


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1984-0749891-6
Article copyright: © Copyright 1984 American Mathematical Society